# SDR FDEA202208091948

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63122
- Aircraft time: 2,407 hours, 1,195 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT-HAND WING LEADING EDGE HAS A CRACKED FORMER AT STA OSS-565 P/N 114T2512-14.  REMOVED AND REPLACED R/W L/E FORMER STA OSS 565 REF E.A. H-5720-TO369982 A P1.
